Tài liệu tham khảo |
Loại |
Chi tiết |
[1] V. Barucci, R. Fr¨oberg (1997), One-dimensional almost Gorenstein rings, J. Algebra 188, 418–442 |
Sách, tạp chí |
Tiêu đề: |
One-dimensional almost Gorenstein rings |
Tác giả: |
V. Barucci, R. Fröberg |
Nhà XB: |
J. Algebra |
Năm: |
1997 |
|
[2] S. Goto, R. Takahashi, N. Taniguchi (2015), Almost Gorensteinrings-towards a the- ory of higher dimension, J. Pure Appl. Algebra 219, 2666–2712 |
Sách, tạp chí |
Tiêu đề: |
Almost Gorenstein rings - towards a theory of higher dimension |
Tác giả: |
S. Goto, R. Takahashi, N. Taniguchi |
Nhà XB: |
J. Pure Appl. Algebra |
Năm: |
2015 |
|
[3] J. Herzog (1970), Generators and relations of abelian semigroups and semigroup rings, Manuscr. Math. 3, 175–193 |
Sách, tạp chí |
Tiêu đề: |
Generators and relations of abelian semigroups and semigroup rings |
Tác giả: |
J. Herzog |
Nhà XB: |
Manuscr. Math. |
Năm: |
1970 |
|
[4] J. Herzog, K. Watanabe (2019), Almost symmetric numerical semigroups, Semigroup Forum 98, 589–630 |
Sách, tạp chí |
Tiêu đề: |
Almost symmetric numerical semigroups |
Tác giả: |
J. Herzog, K. Watanabe |
Nhà XB: |
Semigroup Forum |
Năm: |
2019 |
|
[7] A. Moscariello (2016), On the type of an almost Gorenstein monomial curve, J.Algebra 456, 266–277 |
Sách, tạp chí |
Tiêu đề: |
On the type of an almost Gorenstein monomial curve |
Tác giả: |
A. Moscariello |
Nhà XB: |
J.Algebra |
Năm: |
2016 |
|
[8] H. Nari (2013), Symmetries on almost symmetric numerical semigroups, Semigroup Forum 86, 140–154 |
Sách, tạp chí |
Tiêu đề: |
Symmetries on almost symmetric numerical semigroups |
Tác giả: |
H. Nari |
Nhà XB: |
Semigroup Forum |
Năm: |
2013 |
|
[9] T. Numata (2013), Almost symmetric numerical semigroups generated by four ele- ments, Proc. Inst. Nat. Sci. Nihon Univ. 48, 197–207 |
Sách, tạp chí |
Tiêu đề: |
Almost symmetric numerical semigroups generated by four elements |
Tác giả: |
T. Numata |
Nhà XB: |
Proc. Inst. Nat. Sci. Nihon Univ. |
Năm: |
2013 |
|
[11] S. Selmer (1977), On a linear Diophantine problem of Frobenius, J. Reine Angew.Math. 293/294 , 1–17 |
Sách, tạp chí |
Tiêu đề: |
On a linear Diophantine problem of Frobenius |
Tác giả: |
S. Selmer |
Nhà XB: |
J. Reine Angew.Math. |
Năm: |
1977 |
|
[5] J. Komeda (1982), On the existence of weierstrass points with a certain semigroup generated by 4 elements, Tsukuba J. Math 6, 237–270 |
Khác |
|
[6] E. Kunz (1970), The value-semigroup of a one-dimensional Gorenstein rings, Proc.Am. Math. Soc. 25, 748–751 |
Khác |
|
[10] J. C. Rosales, M. B. Branco (2003), Irreducible numerical semigoups, Pacific J.Math. 209, 131-143 |
Khác |
|